Avatar universal
drug reaction
Could welbutrin cause a person to become "high",intoxicated?
Cancel
1 Answers
Page 1 of 1
Avatar universal
You can try searching for adverse reactions of welbutrin on www.adverse-drug-reaction.net to see if others have reported similar reactions.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
4059843 tn?1454481984
Blank
mishymoshymarcy I've been telling myself I'... Comment
1 min ago
4059843 tn?1454481984
Blank
mishymoshymarcy commented on mishymoshymarcy's status
6 mins ago
463897 tn?1448485050
Blank
MH Community Mgr is enjoying warm weather th... Comment
16 hrs ago
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Healthy Living Answerers
1236893 tn?1408490528
Blank
gymdandee
NJ
463897 tn?1448485050
Blank
MH Community Mgr
Weight Loss Alternatives Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Healthy Living Answerers
1236893 tn?1408490528
Blank
gymdandee
NJ
463897 tn?1448485050
Blank
MH Community Mgr